# SDR 97ZZZX3401

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20SS
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0521
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 50250052
- Condition: Broken
- Location: Rt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOOSENESS IN RIGHT, INBOARD FLAP DURING PRE-FLIGHT.  INSPECTION REVEALED INBOARD BELLCRANK ARMS, 2 EACH, BROKEN LOOSE FROM ASSY.  SUBMITTER RECOMMENDS THOROUGH INSPECTION OF FLAP CONTROL SYSTEM DURING ANNUAL INSPECTION.
